MAUDE Adverse Event Report: ARTHREX, INC. SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-3372-4002, sheath, hf, 2 stopcock for 4.0 mm scope, serial/batch number (b)(6) was received for investigation.Visual inspection noted that the stopcock was broken.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is wear and tear.The instrument was manufactured in 2022.The complaint allegation is confirmed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/09/2025, it was reported by a sales representative via (b)(4) that an ar-3372-4002 sheath's stop cock is broken.Discovered during a case with no patient effect.

Brand Name
SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22395273
Report Number1220246-2025-02725
Device Sequence Number21108303
Product Code NBH
UDI-Device Identifier00888867198531
UDI-Public(01)00888867198531(11)220830(10)1702686
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Device Catalogue NumberAR-3372-4002
Device Lot Number1702686
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown